Document Type

Article

Publication Date

2000

Abstract

Three boundary value problems are considered in a Krein space setting.

Publication Title

Glasnik Matematički

Volume

35

Issue

1

First Page

45

Last Page

58

Required Publisher's Statement

The journal is published by the Croatian Mathematical Society and Department of Mathematics, University of Zagreb, Croatia.

This is the author's version of the article, the publisher version can be found at: http://web.math.pmf.unizg.hr/glasnik/

Included in

Mathematics Commons

Share

COinS